<< Previous Issue Kyungpook Mathematical Journal (Vol. 10, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 81—183
 Original Articles 
Notes on atomic measures
Hae Soo Oh
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 81—83
A note on atomic measure and singu larity
Jung Soo Woo, In Suk Lee
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 85—88
Quasiregularites and quasiregular relations
D. V. Thampuran
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 89—91
A topological property of the reals
Norman Levine
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 93—96
L-regular semigroups, I
R. J. Warne
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 97—103
Use of generalized Legendre associated functions and the H-function in heat production in a cylinder
P.Anandani
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 107—113
Substitution formulae for meijer transform
R. S. Dahiya
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 115—120
On the commutativity of near rings
Steve Ligh
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 105—106
Operational representations in unilateral and bilateral operational calculus
R. S. Dahiya
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 121—131
Some results involving generalised function of two variables

S. L. Bora and S. L. Kalla

Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 133—140
Expansion of generalised function of two variables involving lagurre polynomials
N. C. jain
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 141—147
Bitopological spaces and quasiuniformities
D. V. Thampuran
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 149—160
A note on hypersurfaces of almost contact manifolds
Jin Suk Pak
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 161—164
Some relations between meijer-laplace and Hankel transforms of two variables
N. C. Jain
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 165—175
Invariant submanifolds of codimension 2 in a locally product riemannian manifold
Yong-Bai Baik
Kyungpook Mathematical Journal 1970 Vol. 10, No. 2, 177—183

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd